Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 68, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 26, 2013, 6:58 PM CDT for Howard County, Missouri. It took effect at May 26, 2013, 7:03 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2013, 6:58 PM CDT (23:58 UTC)
- In effect from
- May 26, 2013, 7:03 PM CDT
- Expired
- May 28, 2013, 10:57 AM CDT
- In force
- 40 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
County Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moniteau Creek near Fayette (FYTM7). The gauge peaked at 20.16 ft at May 27, 2013, 12:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
116
WGUS43 KEAX 262358
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT SUN MAY 26 2013
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-272358-
/O.NEW.KEAX.FL.W.0068.130527T0003Z-130528T1206Z/
/FYTM7.2.ER.130527T0003Z.130527T0800Z.130527T1206Z.UU/
658 PM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY MORNING.
* AT 6:30 PM SUNDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY MORNING.
* AT 21.0 FEET...COUNTY ROAD 406 IS UNDER WATER 0.8 MILES EAST OF
HIGHWAY A.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 13.2 SUN 06 PM 22.1 MONDAY MORNING
$$6 follow-up statements
239
WGUS83 KEAX 270546
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT MON MAY 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-280546-
/O.EXT.KEAX.FL.W.0068.000000T0000Z-130528T1251Z/
/FYTM7.2.ER.130526T2356Z.130527T0800Z.130527T1251Z.UU/
1246 AM CDT MON MAY 27 2013
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY MORNING.
* AT 12:30 AM MONDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY
EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS
MORNING.
* AT 21.0 FEET...COUNTY ROAD 406 IS UNDER WATER 0.8 MILES EAST OF
HIGHWAY A.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 20.1 MON 12 AM 22.1 EARLY THIS MORNING
$$204
WGUS83 KEAX 270956
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 AM CDT MON MAY 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-280956-
/O.EXT.KEAX.FL.W.0068.000000T0000Z-130528T1355Z/
/FYTM7.1.ER.130526T2356Z.130527T0515Z.130527T1355Z.UU/
456 AM CDT MON MAY 27 2013
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY MORNING.
* AT 4:30 AM MONDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 19.2 MON 04 AM 19.1 EARLY THIS MORNING
$$008
WGUS83 KEAX 271506
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT MON MAY 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CHARITON RIVER NEAR PRAIRIE HILL AFFECTING CHARITON AND MACON
COUNTIES.
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC041-121-281506-
/O.EXT.KEAX.FL.W.0069.130527T1505Z-130529T1800Z/
/PRIM7.1.ER.130527T1445Z.130528T0600Z.130528T1800Z.NO/
1006 AM CDT MON MAY 27 2013
THE FLOOD WARNING CONTINUES FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* FROM THIS MORNING TO WEDNESDAY AFTERNOON.
* AT 9:45 AM MONDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY AFTERNOON.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 15.0 MON 10 AM 16.0 EARLY TUESDAY MORNING
$$
MOC089-281505-
/O.EXT.KEAX.FL.W.0068.000000T0000Z-130528T1640Z/
/FYTM7.1.ER.130526T2356Z.130527T0515Z.130527T1640Z.UU/
1006 AM CDT MON MAY 27 2013
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY MORNING.
* AT 9:30 AM MONDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 17.4 MON 09 AM 16.4 LATE THIS MORNING
$$333
WGUS83 KEAX 271759
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT MON MAY 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-281759-
/O.EXT.KEAX.FL.W.0068.000000T0000Z-000000T0000Z/
/FYTM7.1.ER.130526T2356Z.130527T0515Z.000000T0000Z.UU/
1259 PM CDT MON MAY 27 2013
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL FURTHER NOTICE.
* AT 12:30 PM MONDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY THIS
EVENING THEN BEGIN FALLING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 16.4 MON 12 PM 20.0 THIS EVENING
$$672
WGUS83 KEAX 271933
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 PM CDT MON MAY 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-281933-
/O.EXT.KEAX.FL.W.0068.000000T0000Z-130529T1245Z/
/FYTM7.1.ER.130526T2356Z.130527T0515Z.130528T1245Z.UU/
233 PM CDT MON MAY 27 2013
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL WEDNESDAY MORNING.
* AT 1:30 PM MONDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 17.3 MON 01 PM 19.8 THIS EVENING
$$305
WGUS83 KEAX 281557
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 AM CDT TUE MAY 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-281627-
/O.CAN.KEAX.FL.W.0068.000000T0000Z-130529T1245Z/
/FYTM7.1.ER.130526T2356Z.130527T0515Z.130528T1407Z.UU/
1057 AM CDT TUE MAY 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MONITEAU CREEK NEAR FAYETTE.
* AT 10:30 AM TUESDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:07 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY WEDNESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 14.5 TUE 10 AM 14.2 LATE THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:26 PM CDT, 32 minutes earlier.
Area forecast discussion, May 26, 6:26 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 626 PM CDT Sun May 26 2013 .SHORT TERM...(This Evening through Monday) Issued at 303 PM CDT SUN MAY 26 2013 Afternoon update to the forecast focuses on the convection beginning to develop across parts of central Missouri into north central and northeast Missouri. Appears that moisture transport and warm air advection ahead of a weak circulation, noted in water vapor imagery across eastern Nebraska and Kansas this afternoon, was sufficient to spark numerous thunderstorms this afternoon. Shear profiles in the near storm environment continue to be rather poor, so severe weather is not expected; though given the MUCAPE values in the vicinity of 2000 J/KG, thoughts are that collapsing storms may generate some locally gusty winds along with small hail. Storms look to be somewhat helped by diurnal trends across central Missouri, so current expectations are that what storms linger through the afternoon hours will begin to dissipate as we lose the heating of the day towards sunset. Convection remains a strong potential overnight as another convective complex is expected to develop. Operational and ensemble models continue to struggle with when and where to initiate storms in the moist lightly capped environment under the central Plains shortwave ridge, though this does imply that the environment is well primed to allow the nocturnal jet to likely spark convection across north central Kansas and southern Nebraska late tonight. Current expectations are that the late night complex will move east and then east southeast as it enters Missouri, likely riding along and to the north of the weak surface boundary analyzed from the northwest tip of Missouri into central Missouri. Should all this work out as forecast, expect storms to drag a foot through far northern Missouri around sunrise Monday morning. This will likely result in lingering stormy activity across north central and northeast Missouri through the morning hours of Monday. Have opted to keep chance POPs near the Iowa border through the daylight hours of Monday, though expectations are that focus for any redeveloping convection Monday will be in the afternoon hours across Iowa. .LONG TERM...(Monday Night through Sunday) Issued at 303 PM CDT SUN MAY 26 2013 Tuesday through Wednesday...The pattern at the beginning of the mid-range period will be characterized by broad southwesterly flow across the Plains into the Missouri Valley, downstream of a negatively-tilted trough across the Rockies. At the surface, a dry-line will be located west over western/central Kansas with a warm front over northern Nebraska/Iowa. Embedded shortwave troughs within the flow aloft will help initiate convection during the afternoon hours along the aforementioned surface boundaries, including the possibility of any residual outflow boundaries within the warm sector. The most likely scenario is for convection to initially develop and mature outside of the CWA and gradually move east or northeastward during the evening/overnight. Thunderstorms are most likely Tuesday night across northwest Missouri, where a few strong or severe storms are possible. The upper trough ejects into the Plains on Wednesday, with much of the flow meridional. The locations of the surface boundaries on Tuesday make little progression by Wednesday, with the exception of the warm front lifting further to the north. Therefore a similar convective evolution and its impact/timing to the CWA is anticipated on Wednesday into Wed night, with the aid of a strong LLJ helping to maintain some degree of nocturnal convection that would eventually affect portions of the CWA late. Thursday through Sunday...Models begin to diverge on the specific evolution of the large-scale trough over the western/central CONUS by the end of the work week. The general theme suggests the slow approach of a cold front Thursday and Friday, owing to continued probabilities of convection. Moderate shear and instability still look to be juxtaposed ahead of the cold front, suggesting the possibility of organized storm modes and subsequent strong/severe weather threat. Models continue to diverge on the progress of the cold front by the weekend, and these details are challenging to determine at this range based on the dependency of reinforcing cold pools from convection and uncertainty in the overall pattern, and therefore lends a highly uncertain forecast for the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 626 PM CDT SUN MAY 26 2013 Showers and thunderstorms have developed east on the terminals this evening and will remain east of the terminals. Scattered clouds around 4kft will be the rule until sunset when scattered to broken mid level clouds will be prevalent at the terminals. Models continue to key on a cluster of thunderstorms developing across north central Kansas overnight which will move into northeastern Missouri tomorrow morning. As such have added a group for VCTS at 14Z with the potential for MVFR cigs. Showers and thunderstorms should come to an end by early afternoon with cigs scattering out between 3-4kft. Winds will be out of the south between 10-15kts becoming gusty tomorrow afternoon between 20-25kts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Cutter LONG TERM...Blair AVIATION...73
Hazardous weather outlook, May 26, 6:36 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 636 PM CDT SUN MAY 26 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 636 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT ALONG A MOBERLY TO MARYVILLE LINE. THESE STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL UNTIL AROUND SUNSET. THESE STORMS WILL ALSO BE SLOW MOVERS AND WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING. THUNDERSTORMS MAY DEVELOP OVER THE WESTERN PLAINS THIS EVENING AND TRACK TOWARDS THE OUTLOOK AREA AFTER MIDNIGHT TONIGHT. WHILE WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS MAY BE CAPABLE OF MARGINALLY SEVERE HAIL AND GUSTY WINDS TOWARDS DAYBREAK MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL INCREASE LATE MONDAY AFTERNOON AND MONDAY NIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE MONDAY NIGHT AS THUNDERSTORMS MOVE EAST OUT OF KANSAS AND NEBRASKA THROUGH FAR NORTHWEST MISSOURI AND ADJACENT AREAS OF NORTHEAST KANSAS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS ALONG WITH LARGE HAIL. THUNDERSTORMS WILL AGAIN BE POSSIBLE BY THURSDAY AND MAY LINGER INTO SATURDAY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT MAY BE NECESSARY MONDAY. MELL
In the hours before
Special weather statement, May 26, 4:12 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
412 PM CDT SUN MAY 26 2013
MOZ040-262145-
HOWARD MO-
412 PM CDT SUN MAY 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWARD COUNTY UNTIL
445 PM CDT...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAYETTE...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN HOWARD COUNTY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3911 9250 3906 9268 3912 9275 3930 9263
3925 9243
TIME...MOT...LOC 2112Z 230DEG 15KT 3915 9262
LAFLINSpecial weather statement, May 26, 5:05 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 PM CDT SUN MAY 26 2013
MOZ040-262230-
HOWARD MO-
505 PM CDT SUN MAY 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR HOWARD COUNTY UNTIL 530 PM CDT...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW FRANKLIN...OR 7 MILES NORTHWEST OF
BOONVILLE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FAYETTE AND ARMSTRONG.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
LAT...LON 3912 9249 3898 9272 3898 9274 3897 9276
3898 9285 3900 9287 3902 9288 3902 9289
3905 9293 3932 9271 3925 9243
TIME...MOT...LOC 2205Z 229DEG 19KT 3906 9279
LAFLINLocal storm report, May 26, 5:26 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD FAYETTE 39.15N 92.69W
05/26/2013 HOWARD MO LAW ENFORCEMENT
WATER OVER A FEW ROADS
&&
LAFLINLocal storm report, May 26, 5:49 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD FAYETTE 39.15N 92.69W
05/26/2013 HOWARD MO EMERGENCY MNGR
CAR WASHED HWY 5 NEAR FAYETTE... RELAYED FROM DISPATCH
&&
LAFLINLocal storm report, May 26, 6:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD FAYETTE 39.15N 92.69W
05/26/2013 HOWARD MO EMERGENCY MNGR
STREET WASHED OUT IN FAYETTE...MULTIPLE ROADS CLOSED.
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:12 PM CDT | Special Weather Statement | EAX | Howard | 33 min |
| May 26, 5:05 PM CDT | Special Weather Statement | EAX | Howard | 25 min |
| May 26, 5:25 PM CDT | Flash Flood Warning | EAX | Howard | 3 hr |
| May 26, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 24 min |
| May 26, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Grundy | 26 min |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.